MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE CRITICAL CARE AND ANESTHESIA; DISPLAY, CATHODE-RAY TUBE, MEDICAL

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLISPACE CRITICAL CARE AND ANESTHESIA; DISPLAY, CATHODE-RAY TUBE, MEDICAL
Model Number INTELLISPACE CC & ANESTHESIA J
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 reporter institution phone number: (b)(6).E1: reporter phone number: (b)(6).This mdr is submitted for a reportable malfunction identified during internal evaluation of device revision rev j.05, which is not commercially distributed.No units of rev j.05 have been released to the market.The currently commercially available version of the device is rev h.Because rev j.05 is not in commercial distribution, suspect product details including the 510(k) number and manufacturer name provided in this report are based on rev h, which represents the marketed configuration of the device.The identified malfunction is considered potentially applicable to the commercially distributed configuration if it were to occur in the field.No patient harm or serious injury has been reported.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that icca lab results had an issue regarding inbound interface involving the handling of updated specimen collection timestamps sent from the laboratory information system (lis).When a biologist modified the sample date and time (obr 7), the lis generated a new hl7 oru^r01 message using the same unique specimen identifier (obr 3.1) but with a corrected timestamp in obr 7 or obx 14.Icca did not update the previously stored sample date/time for that specimen; instead, it updated only the chart time field while continuing to display the result under the original chart time column in the lab flowsheet.This behavior prevents the result from being repositioned according to the corrected timestamp and may lead to misinterpretation of laboratory data timing, posing a potential patient safety risk.However, there was no harm to the patient.No additional information was provided by the customer.
 
Additional Manufacturer Narrative
A clinical and functional evaluation confirmed that corrected laboratory timestamps for an existing specimen id are not reflected in the flowsheet chart position, leading to inaccurate temporal display.Laboratory data integrity is not affected.No new clinical hazards were identified, and the residual risk remains acceptable.However, the issue is classified as device malfunction and a fix has been identified and will be implemented in a future software release, with customer notification and training planned.No further action is required at this time.Section d.2b: this submission corrects the ¿common device name¿ in initial emdr to display, cathode-ray tube, medical.Section g.3: this submission corrects the ¿date received by manufacturer¿ in initial emdr to 27 february 2026.

Brand Name
INTELLISPACE CRITICAL CARE AND ANESTHESIA
Common Device Name
DISPLAY, CATHODE-RAY TUBE, MEDICAL
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen MA 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen MA 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24860704
Report Number9610816-2026-100694
Device Sequence Number9271670
Product Code DXJ
UDI-Device Identifier00884838113763
UDI-Public(01)00884838113763(10)J.05.01
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLISPACE CC & ANESTHESIA J
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown